# SDR DL72S950044

- Difficulty date: January 4, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N484DA
- Make and model: Boeing 727232
- Aircraft serial: 20864
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener Angle
- Condition: Cracked
- Location: Left Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LETTER CHECK, A 3 INCH CRACK WAS FOUND IN THE VERTICAL STIFFENER ANGLE ON THE WING FRONT SPAR ON THE OUTBOARD SIDE OF NR 3 SLAT OUTBOARD TRACK ROLLER FITTING.  REPAIRED PER MM 57-20-21 PG. 813.
